Alert archive / Pennsylvania / Special Weather Statements in 2014

Special Weather Statement, NWS State College, PA

August 3, 2014Huntingdon County, Pennsylvania

NWS State College, PA issued this special weather statement at Aug 3, 2014, 5:13 PM EDT for Huntingdon County, Pennsylvania. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 3, 2014, 5:13 PM EDT (21:13 UTC)
Expired
Aug 3, 2014, 6:00 PM EDT
In force
47 min
Issued by
NWS State College, PA

County Huntingdon County, PA

The radar

The State College radar (KCCX), 80 km from the middle of the area, began a volume at 21:14 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Washington/Dulle, VA (KIAD), launched 12:00Z, 9.2 hours before the alert went out and 155 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Washington/Dulle, VA at 12:00Z on 2014-08-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 70 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Washington/Dulle, VA at 12:00Z on 2014-08-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -4 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
70 J/kg
Mixed-layer CIN
-33 J/kg
Mixed-layer LCL
602 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
-4 m²/s²
0-3 km storm-relative helicity
11 m²/s²
Significant tornado parameter
-0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

828 
WWUS81 KCTP 032113
SPSCTP

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
513 PM EDT SUN AUG 3 2014
 
PAZ025-026-034-032200-
BEDFORD PA-HUNTINGDON PA-BLAIR PA-
513 PM EDT SUN AUG 3 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 512 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MARTINSBURG...MOVING EAST AT 10 MPH.

30 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
IS ALSO POSSIBLE.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ENTRIKEN AROUND 540 PM EDT.
  SHY BEAVER AROUND 550 PM EDT.
  DUDLEY AND TROUGH CREEK STATE PARK AROUND 600 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CASSVILLE...
WOODBURY...SALTILLO...SAXTON...ALTOONA-BLAIR COUNTY AIRPORT...BROAD
TOP CITY AND COALMONT.

LAT...LON 4015 7811 4017 7813 4016 7815 4023 7846
      4039 7835 4033 7793 4013 7804
TIME...MOT...LOC 2112Z 288DEG 9KT 4031 7832 

$$

CERU

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS State College, PA wrote its last area forecast discussion before this special weather statement went out at Aug 3, 3:45 PM EDT, 1 hour 28 minutes earlier.

Area forecast discussion, Aug 3, 3:45 PM EDT, 1 hour 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE STATE COLLEGE PA
345 PM EDT SUN AUG 3 2014

.SYNOPSIS...
A BROAD TROUGH OF LOW PRESSURE WILL REMAIN ACROSS THE AREA THROUGH
TONIGHT. PERIODS OF SHOWERS AND THUNDERSTORMS...SOME WITH LOCALLY
HEAVY RAIN...WILL LIFT NORTHWARD INTO NEW YORK STATE BY LATE
TONIGHT. THE TROUGH WILL WEAKEN SLOWLY BEGINNING ON MONDAY WITH
TEMPERATURES WARMING CLOSER TO AVERAGE AND A GENERAL DECREASE IN
RAINFALL CHANCES. A COLD FRONT WILL MOVE SOUTH OF THE KEYSTONE
STATE BY THURSDAY. HIGH PRESSURE WILL BUILD ACROSS THE GREAT
LAKES FOR THE LATER PART OF THE WEEK...RESULTING IN DRIER AND
COOLER WEATHER FOR THE PERIOD THURSDAY INTO NEXT SUNDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
LOCAL SLOW MOVING HEAVY RAINERS HAVE BEEN THE MAIN FOCUS THIS
AFTERNOON WITH AREAS OF FLASH FLOODING OVER THE CENTRAL MOUNTAINS
AND SLOW MOVING LINES AND CLUSTERS OF SHOWERS AND THUNDERSTORMS
ROTATING AROUND A BROAD UPPER LOW CIRCULATION CENTERED OVER THE
WEST CENTRAL MOUNTAINS. COMPLICATING THE EVOLUTION THIS AFTERNOON
HAS BEEN ENTRAINMENT OF DRY AIR INTO THE LOW CENTER AND SUBSIDENCE
AROUND THE LOW CENTER WHICH HAS PRODUCED A LARGE AREA OF CLEARING
FROM SOUTHWEST PA INTO THE LAUREL HIGHLANDS AND SOUTHERN PORTIONS
OF THE WEST CENTRAL MOUNTAINS. FARTHER NORTH AND EAST...DEEP LAYER
MOISTURE AND INSTABILITY IS SUFFICIENT TO MAINTAIN WIDESPREAD
SHOWERS WITH LOCAL DOWNPOURS...ESP NORTH OF I80...BUT LATEST
TRENDS SHOW DRY AIR ENTRAINMENT DISSIPATING THE SHOWERS FROM
LYCOMING VALLEY NORTHWARD AS WELL. FARTHER SOUTH...VERY SLOW
MOVING LINE WITH HEAVY DOWNPOURS PERSISTS OVER THE SOUTH CENTRAL
MOUNTAINS AND EXTENDS INTO CUMBERLAND AND PERRY COUNTIES. SO A
RATHER COMPLICATED PICTURE AT MID AFTERNOON...AND WITH SURFACE
HEATING UNDER THE UPPER LOW CENTER ITSELF AND ACTIVE CONVECTION
JUST TO THE NORTH BUILDING SOUTHWARD...IT'S DIFFICULT TO JUSTIFY
DROPPING MY LAUREL HIGHLAND COUNTIES FROM FLASH FLOOD WATCH AT
THIS TIME...ALTHOUGH PBZ AND I DID DISCUSS IT. CONSENSUS WAS TO
KEEP FFA UP AND WATCH FOR THE NEXT FEW HOURS.

UPPER TROF AXIS SWINGS TO THE EAST LATE TONIGHT...SIGNALING THE
END OF THE EVENING HEAVY RAIN THREAT. DRIER NW FLOW DEVELOPS OVER
NIGHT...BUT EVEN SO EXPECT LOW CLOUDS AND FOG TO DEVELOP IN MANY
AREAS. TEMPERATURES AND DEWPOINTS WILL DROP OFF TO MORE
COMFORTABLE LEVELS BY MORNING. &&

.SHORT TERM /6 AM MONDAY THROUGH 6 AM MONDAY/...
DRIER WSW FLOW ALOFT REPLACES THE UPPER LOW ON MONDAY...WITH A
MUCH MORE PLEASANT DAY IN STORE...AND PW<1 INCH ADVECTING INTO
WESTERN AND NORTHERN HALF OF PA BETWEEN 18ZMON AND 00ZTUE.

&&

.SHORT TERM /6 AM MONDAY THROUGH 6 AM MONDAY/...
DID EDGE TEMPS UP A DEGREE OR SO ON MONDAY...AS A DRIER
AIRMASS BUILDS IN FROM THE NW. MUCH LOWER PW VALUES WORK
INTO THE AREA...ESPECIALLY ACROSS THE NW.

&&

.LONG TERM /MONDAY THROUGH SUNDAY/...
SOME MODELS LIKE THE NAM SHOW A VORT MAX MOVING JUST
TO THE SOUTH OF THE AREA ON TUE. THUS THERE COULD BE
A FEW SHOWERS AND STORMS ACROSS THE FAR SOUTH. A COLD
FRONT DROPPING SE WILL BRING A CHANCE OF SHOWERS AND
STORMS TO THE AREA LATE TUESDAY INTO WED. MADE SOME
MINOR CHANGES TO POPS. DID UP TEMPS SOME FOR TUE AND
TUE NIGHT.

BEEN WORKING ON SOME OF THE LONGER TERM GRIDS EARLY ON.
WENT WITH A DRY FCST AFTER WED.

WHILE THERE COULD BE A SHOWER ACROSS THE FAR NE ON THU...THE
CHC IS LOW.

12Z GFS NOW SHOWS SOME RISK OF MOISTURE ACROSS SW PA...GIVEN
A SPLIT IN THE UPPER LVL FLOW...BUT THERE HAS BEEN A LOT OF
SPREAD IN BETWEEN MODELS AND MODEL RUNS...SO WILL KEEP FCST
DRY FOR NOW.

&&

.AVIATION /20Z SUNDAY THROUGH FRIDAY/...
TROUGH PERSISTS OVER THE REGION...WITH GENERALLY MVFR CONDITIONS
ACROSS CENTRAL PA. SCT-NMRS SHOWERS WITH A FEW TSTMS POSS
AREAWIDE WITH LOCAL RESTRICTIONS...BUT OTHERWISE CONDITIONS SHOULD
WITH VFR ACROSS SOUTHWESTERN AIRFIELDS AS DRIER AIR WORKS
NORTHEASTWARD. STILL...SCT CONVECTION LINGERS INTO THE EVENING
HOURS...FOLLOWED BY ANOTHER DROP TO GENERALLY MVFR CONDITIONS
OVERNIGHT IN FOG/LOWER CIGS.

OUTLOOK...
MON...POSSIBLE AM FOG AREAS MVFR/IFR. OTHERWISE MAINLY VFR.
TUE...SCATTERED SHRA/TSRA WITH APPROACHING COLD FRONT.
WED...SCATTERED SHRA/TSRA.
THU-FRI...MAINLY VFR. PATCHY FOG POSSIBLE EARLY.

&&

.CTP WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR PAZ004>006-
010>012-017>019-024>028-033>037-041-045-046-049>052-056-063.

&&

SYNOPSIS...ROSS/MARTIN
NEAR TERM...DEVOIR
SHORT TERM...ROSS/MARTIN
LONG TERM...ROSS/MARTIN
AVIATION...DEVOIR/MARTIN/RXR
Hazardous weather outlook, Aug 3, 10:33 AM EDT, 6 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE STATE COLLEGE PA
1033 AM EDT SUN AUG 3 2014

PAZ004>006-010>012-017>019-024>028-033>037-041-045-046-049>052-056-
063-041445-
WARREN-MCKEAN-POTTER-ELK-CAMERON-NORTHERN CLINTON-CLEARFIELD-
NORTHERN CENTRE-SOUTHERN CENTRE-CAMBRIA-BLAIR-HUNTINGDON-MIFFLIN-
JUNIATA-SOMERSET-BEDFORD-FULTON-FRANKLIN-TIOGA-NORTHERN LYCOMING-
SOUTHERN CLINTON-SOUTHERN LYCOMING-UNION-SNYDER-MONTOUR-
NORTHUMBERLAND-PERRY-CUMBERLAND-
1033 AM EDT SUN AUG 3 2014

...FLASH FLOOD WATCH IN EFFECT THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO
WEATHER.GOV/STATECOLLEGE ON THE INTERNET FOR MORE
INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

PAZ042-053-057>059-064>066-041445-
SULLIVAN-COLUMBIA-DAUPHIN-SCHUYLKILL-LEBANON-ADAMS-YORK-LANCASTER-
1033 AM EDT SUN AUG 3 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

SLOW MOVING SHOWERS WITH HEAVY DOWNPOURS ARE LIKELY THIS AFTERNOON
AND THIS EVENING. LOCAL PONDING OF WATER ON ROADWAYS AND MINOR
FLOODING OF POOR DRAINAGE AREAS IS POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

DEVOIR

In the hours before

Special weather statement, Aug 3, 4:22 PM EDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
422 PM EDT SUN AUG 3 2014

PAZ065-032045-
YORK PA-
422 PM EDT SUN AUG 3 2014

...A STRONG THUNDERSTORM IS AFFECTING NORTHERN YORK COUNTY...

AT 419 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
SIDDONSBURG...MOVING EAST-SOUTHEAST AT 15 MPH.

VERY HEAVY RAIN...40 MPH WIND GUSTS AND DIME SIZE HAIL ARE
ALL POSSIBLE WITH THIS STORM.

LOCATIONS IMPACTED BY THIS STORM INCLUDE LEWISBERRY...VALLEY
GREEN...NEWBERRYTOWN...FRANKLINTOWN...MESSIAH COLLEGE...
SKI ROUNDTOP SKI AREA AND WELLSVILLE.

THIS INCLUDES INTERSTATE 83 BETWEEN MILE MARKERS 28 AND 35.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4002 7703 4003 7707 4016 7699 4015 7697
      4017 7698 4016 7693 4017 7690 4017 7676
      4005 7676 3997 7698
TIME...MOT...LOC 2019Z 289DEG 12KT 4010 7696

DANGELO
Special weather statement, Aug 3, 4:37 PM EDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
437 PM EDT SUN AUG 3 2014

PAZ025-032100-
BLAIR PA-
437 PM EDT SUN AUG 3 2014

...A STRONG THUNDERSTORM IS AFFECTING CENTRAL BLAIR COUNTY...

AT 434 PM EDT...DOPPLER RADAR INDICATED A THUNDERSTORM WITH VERY
HEAVY RAIN NEAR HOLLIDAYSBURG. 50 MPH WIND GUSTS AND PENNY SIZE HAIL
ARE ALSO POSSIBLE WITH THIS STORM. A SECOND STORM NORTH OF CANOE
CREEK STATE PARK IS ALMOST AS STRONG. NEITHER STORM WILL MOVE VERY
QUICKLY...SO TORRENTIAL RAINS AND GUSTY WINDS ARE EXPECTED FROM BOTH
STORMS. MINOR FLOODING IS POSSIBLE. BE PREPARED TO MOVE TO HIGHER
GROUND IF A WARNING IS ISSUED.

LOCATIONS IMPACTED INCLUDE...
HOLLIDAYSBURG...LAKEMONT...DUNCANSVILLE...ROYER AND CANOE CREEK
STATE PARK.

LAT...LON 4032 7830 4045 7842 4057 7822 4052 7815
      4040 7818
TIME...MOT...LOC 2034Z 249DEG 6KT 4044 7832

DANGELO
Special weather statement, Aug 3, 4:46 PM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
446 PM EDT SUN AUG 3 2014

PAZ064-065-032145-
YORK PA-ADAMS PA-
446 PM EDT SUN AUG 3 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 443 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM JUST
TO THE SOUTHWEST OF GETTYSBURG...MOVING NORTHEAST AT 15 MPH.

40 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.
THIS STORM IS PART OF A CLUSTER OF STORMS.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  HANOVER...MCSHERRYSTOWN AND NEW OXFORD AROUND 450 PM EDT.
  HAMPTON...LAKE MEADE...SPRING GROVE...EAST BERLIN AND YORK AIRPORT
  AROUND 500 PM EDT.  YORK...WEIGELSTOWN...SHILOH...WEST
YORK...GRANTLEY...DOVER AND NORTH YORK AROUND 510 PM EDT.
MANCHESTER AND EMIGSVILLE AROUND 520 PM EDT.

THIS INCLUDES INTERSTATE 83 BETWEEN MILE MARKERS 22 AND 25.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3994 7735 4005 7673 3972 7674 3972 7740
TIME...MOT...LOC 2043Z 240DEG 48KT 3983 7721

MARTIN
Special weather statement, Aug 3, 4:48 PM EDT, 25 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
448 PM EDT SUN AUG 3 2014

PAZ065-032115-
YORK PA-
448 PM EDT SUN AUG 3 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 446 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
LEWISBERRY...MOVING EAST AT 10 MPH.

50 MPH WIND GUSTS AND DIME SIZE HAIL WILL BE POSSIBLE WITH THIS
STORM. VERY HEAVY RAIN IS ALSO EXPECTED.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  WEIGELSTOWN AROUND 450 PM EDT.
  VALLEY GREEN AROUND 500 PM EDT.
  MANCHESTER...EMIGSVILLE AND MOUNT WOLF AROUND 510 PM EDT.

A SECOND STORM CLOSER TO DOVER WILL ALSO BE CAPABLE OF MAKING GUSTY
WINDS AND HEAVY RAIN.

LOCATIONS IMPACTED BY THESE STORMS INCLUDE NEWBERRYTOWN... VALLEY
GREEN...SKI ROUNDTOP SKI AREA...WELLSVILLE AND GOLDSBORO.

THIS INCLUDES INTERSTATE 83 BETWEEN MILE MARKERS 23 AND 36.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE RAINFALL MAY LEAD TO FLOODING. DO NOT DRIVE YOUR VEHICLE
THROUGH FLOODED ROADWAYS.

THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND
TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4001 7699 4019 7688 4018 7676 4018 7675
      4013 7675 4012 7673 4004 7669 3994 7684
TIME...MOT...LOC 2046Z 272DEG 9KT 4011 7685

DANGELO
Special weather statement, Aug 3, 5:05 PM EDT, 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
505 PM EDT SUN AUG 3 2014

PAZ012-018-019-045-032200-
NORTHERN CENTRE PA-SOUTHERN CENTRE PA-SOUTHERN CLINTON PA-
NORTHERN CLINTON PA-
505 PM EDT SUN AUG 3 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 504 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR
MONUMENT...MOVING NORTHEAST AT 15 MPH.

30 MPH WIND GUSTS AND PEA SIZE HAIL ARE POSSIBLE WITH THIS STORM.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  BLANCHARD AROUND 510 PM EDT.
  LOCK HAVEN...MILL HALL...DUNNSTOWN...FLEMINGTON...CASTANEA AND
MACKEYVILLE AROUND 520 PM EDT.
  AVIS AND MCELHATTAN AROUND 530 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE HOWARD...LOCK HAVEN
UNIVERSITY...ORVISTON AND BEECH CREEK.

THIS INCLUDES INTERSTATE 80 BETWEEN MILE MARKERS 156 AND 160...AND
BETWEEN MILE MARKERS 162 AND 182.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INTENSE RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS.

&&

LAT...LON 4129 7745 4128 7743 4127 7743 4124 7739
      4123 7735 4110 7724 4093 7776 4109 7788
      4130 7745
TIME...MOT...LOC 2104Z 240DEG 48KT 4106 7773

MARTIN
Special weather statement, Aug 3, 5:13 PM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE STATE COLLEGE PA
513 PM EDT SUN AUG 3 2014

PAZ025-026-034-032200-
BEDFORD PA-HUNTINGDON PA-BLAIR PA-
513 PM EDT SUN AUG 3 2014

...A STRONG THUNDERSTORM IS AFFECTING THE AREA...

AT 512 PM EDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
MARTINSBURG...MOVING EAST AT 10 MPH.

30 MPH WIND GUSTS WILL BE POSSIBLE WITH THIS STORM. VERY HEAVY RAIN
IS ALSO POSSIBLE.

THIS STRONG THUNDERSTORM WILL BE NEAR...
  ENTRIKEN AROUND 540 PM EDT.
  SHY BEAVER AROUND 550 PM EDT.
  DUDLEY AND TROUGH CREEK STATE PARK AROUND 600 PM EDT.

OTHER LOCATIONS IMPACTED BY THIS STORM INCLUDE CASSVILLE...
WOODBURY...SALTILLO...SAXTON...ALTOONA-BLAIR COUNTY AIRPORT...BROAD
TOP CITY AND COALMONT.

LAT...LON 4015 7811 4017 7813 4016 7815 4023 7846
      4039 7835 4033 7793 4013 7804
TIME...MOT...LOC 2112Z 288DEG 9KT 4031 7832

CERU

The office that day

Everything else NWS State College, PA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 2, 8:01 PM EDTFlash Flood WarningCTPElk, McKean3 hr
Aug 2, 9:07 PM EDTAreal Flood AdvisoryCTPCameron, Elk, McKean113 min
Aug 3, 9:49 AM EDTSpecial Weather StatementCTPCentre56 min
Aug 3, 9:52 AM EDTSpecial Weather StatementCTPHuntingdon, Mifflin53 min
Aug 3, 10:02 AM EDTAreal Flood AdvisoryCTPClinton, Lycoming3 hr
Aug 3, 10:32 AM EDTFlash Flood WatchCTPBedford, Blair, Cambria, Cameron, Centre, Clearfield and 19 more9 hr
Aug 3, 10:52 AM EDTAreal Flood AdvisoryCTPElk, McKean3 hr
Aug 3, 12:14 PM EDTFlash Flood WarningCTPCentre3 hr
Aug 3, 12:20 PM EDTFlash Flood WarningCTPElk, McKean3 hr
Aug 3, 12:30 PM EDTAreal Flood AdvisoryCTPFranklin, Fulton, Huntingdon, Juniata, Mifflin, Perry3 hr
Aug 3, 1:55 PM EDTAreal Flood AdvisoryCTPCumberland, Franklin, Perry3 hr
Aug 3, 4:02 PM EDTSpecial Weather StatementCTPBlair28 min
Aug 3, 4:22 PM EDTSpecial Weather StatementCTPYork23 min
Aug 3, 4:37 PM EDTSpecial Weather StatementCTPBlair23 min
Aug 3, 4:46 PM EDTSpecial Weather StatementCTPAdams59 min
Aug 3, 4:48 PM EDTSpecial Weather StatementCTPYork27 min
Aug 3, 5:05 PM EDTSpecial Weather StatementCTPClinton55 min
Aug 3, 5:40 PM EDTSpecial Weather StatementCTPCentre65 min
Aug 3, 5:44 PM EDTSpecial Weather StatementCTPLancaster31 min
Aug 3, 5:45 PM EDTSpecial Weather StatementCTPSullivan60 min
Aug 3, 5:53 PM EDTSpecial Weather StatementCTPFranklin22 min
Aug 3, 6:11 PM EDTSpecial Weather StatementCTPHuntingdon49 min
Aug 3, 6:22 PM EDTAreal Flood AdvisoryCTPAdams, Cumberland, Franklin3 hr
Aug 3, 7:14 PM EDTSpecial Weather StatementCTPAdams46 min

Nearby

Special Weather Statements in Pennsylvania, 2014Every special weather statement in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.